# SDR 7C7A2017031800298

- Difficulty date: March 18, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 54,862 hours, 65,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85320106
- Condition: Dented
- Location: Fuselage
- Part time: 54,862 hours, 65,560 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOR DENT, SCRATCH DAMAGE TO EXTERIOR LOWER FUSELAGE SKIN. REPAIRED IAW RD8-53-15090, RD8-53-15104, RD8-53-15115 AND ECO008.53-17.11
